Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 22, Issue 2, Fall 1989  pp. 209-232.

Uniformly continuous semigroups with bounded characteristic functions

Authors: Brian W. McEnnis
Author institution:Centre for Mathematical Analysis, The Australian National University, Canberra, A.C.T. 2601, Australia. and Department of Mathematics, The Ohio State University, Marion, Ohio 43302, U.S.A.


Contents    Full-Text PDF